RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 2, Pages 3–7 (Mi mz3161)  

Decomposability of continuous functions from Nikol'skii classes into multiple Fourier integrals

R. R. Ashurov

V. I. Lenin Tashkent State University

Full text: PDF file (422 kB)

English version:
Mathematical Notes, 1990, 47:2, 107–110

Bibliographic databases:

UDC: 517
Received: 04.06.1987

Citation: R. R. Ashurov, “Decomposability of continuous functions from Nikol'skii classes into multiple Fourier integrals”, Mat. Zametki, 47:2 (1990), 3–7; Math. Notes, 47:2 (1990), 107–110

Citation in format AMSBIB
\Bibitem{Ash90}
\by R.~R.~Ashurov
\paper Decomposability of continuous functions from Nikol'skii classes into multiple Fourier integrals
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 2
\pages 3--7
\mathnet{http://mi.mathnet.ru/mz3161}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1048536}
\zmath{https://zbmath.org/?q=an:0701.42009}
\transl
\jour Math. Notes
\yr 1990
\vol 47
\issue 2
\pages 107--110
\crossref{https://doi.org/10.1007/BF01156817}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EA94100017}


Linking options:
  • http://mi.mathnet.ru/eng/mz3161
  • http://mi.mathnet.ru/eng/mz/v47/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:137
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020